# SDR AALA202112275674

- Difficulty date: December 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N937NN
- Make and model: Boeing 737*
- Aircraft serial: 31178
- Aircraft time: 24,771 hours, 10,372 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Noisy
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON START OF TAKE OFF ROLL LOUD AIR NOISE FROM CAPTAINS WINDOW REJECTED TAKE OFF AT 60 KNOTS. MAINTENANCE ACCOMPLISHED INSPECTION OF THE CAPTAINS WINDOW PER AMM 56-12-11-200-801 AND FOUND NO DAMAGE. ALSO ACCOMPLISHED A SATISFACTORY CABIN PRESSURE LEAK TEST PER AMM 05-51-97-790-801.
